Myriad Radial Cavitating Equilibria in Nonlinear Elasticity

J Sivaloganathan, S J Spector

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)1461--1473
Number of pages13
JournalSIAM Journal on Applied Mathematics
Volume63
Publication statusPublished - Jan 2003

Cite this

Myriad Radial Cavitating Equilibria in Nonlinear Elasticity. / Sivaloganathan, J; Spector, S J.

In: SIAM Journal on Applied Mathematics, Vol. 63, 01.2003, p. 1461--1473.

Research output: Contribution to journalArticle

@article{8668e74675aa4cbba3b058e5fc145f27,
title = "Myriad Radial Cavitating Equilibria in Nonlinear Elasticity",
author = "J Sivaloganathan and Spector, {S J}",
year = "2003",
month = "1",
language = "English",
volume = "63",
pages = "1461----1473",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Myriad Radial Cavitating Equilibria in Nonlinear Elasticity

AU - Sivaloganathan, J

AU - Spector, S J

PY - 2003/1

Y1 - 2003/1

M3 - Article

VL - 63

SP - 1461

EP - 1473

JO - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

ER -